# SDR AUS20010432

- Difficulty date: January 15, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 12121365
- Condition: Cracked
- Location: Fuselage Main, B
- Part time: 12,498 cycles
- Component: Fuselage Main, B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HORIZONTAL STABILISER ATTACHMENT BULKHEAD CRACKED THROUGH TOP RIVET HOLE. CRACK LENGTH 19.05MM (0.75IN).
